# SDR ASMF200411004

- Difficulty date: November 5, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- Aircraft time: 35,136 hours, 13,542 cycles
- Engine: Pwa PW2037
- Engine time: 19,427 hours, 5,415 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 815431
- Condition: Nicked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE, BOROSCOPE INSPECTION WAS PERFORMED ON RIGHT ENGINE AND NICKS WERE DETECTED ON ONE BLADE OF 11TH STAGE, OUT OF LIMITS IAW MM 72-00-00.  RIGHT ENGINE WAS REPLACED IAW MM 71-00-00, TEST CORRECT.
